Cosmological perturbations in massive gravity with doubly coupled matter

File Description SizeFormat 
1409.7260v1.pdfAccepted version256.67 kBAdobe PDFView/Open
Cosmological perturbations.pdfPublished version322.39 kBAdobe PDFView/Open
Title: Cosmological perturbations in massive gravity with doubly coupled matter
Authors: Gumrukcuoglu, AE
Heisenberg, L
Mukohyama, S
Item Type: Journal Article
Abstract: We investigate the cosmological perturbations around FLRW solutions to non- linear massive gravity with a new effective coupling to matter proposed recently. Unlike the case with minimal matter coupling, all five degrees of freedom in the gravity sector propagate on generic self-accelerating FLRW backgrounds. We study the stability of the cosmological solutions and put constraints on the parameters of the theory by demanding the correct sign for the kinetic terms for scalar, vector and tensor perturbations.
Issue Date: 18-Feb-2015
Date of Acceptance: 29-Jan-2015
ISSN: 1475-7516
Publisher: IOP Publishing
Journal / Book Title: Journal of Cosmology and Astroparticle Physics
Volume: 2015
Issue: 02
Copyright Statement: Article funded by SCOAP3. Content from this work may be used under the terms of the Creative Commons Attribution 3.0 License. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI.
Publication Status: Published
Appears in Collections:Physics
Theoretical Physics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons